# SDR USAASB04087

- Difficulty date: July 5, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: FRF6E2822S08
- Condition: Damaged
- Location: Firewall
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CLT - FLT 495 - FLIGHT DEPARTED EWR, WITH THE NR 1 GENERATOR ON MEL 24-1.  ON APPROACH TO CLT, CREW REPORTED THE NR 2 GENERATOR TRIPPED OFF LINE.  CREW RESET THE GENERATOR, THEN HEARD A POP WHICH RESULTED IN THE LOSS OF THE NR 2 SYSTEM-A ELECTRICL HYDRAULIC PUMP, AUTO BRAKES, FUEL BOOST PUMPS, AUTO SPOILERS AND CAPTAINS RADIO'S.  CREW NOTEICED THE NR 2 AND NR 3 TRANSFORMER/RECTIFIER CIRCUIT BREAKERS POPPED.  UPON LANDING, ALL SYSTEMS CAME BACK ON BY THEMSELVES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 GENERATOR ENGINE FIREWALL CONNECTOR D410 AND HARNESS CONNECTOR PER BOEING STANDARD PRACTICES CHAPTER 20-60-06.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS PER MM 24-21-
